Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A remark on constant scalar curvature Kähler metrics on minimal models


Authors: Wangjian Jian, Yalong Shi and Jian Song
Journal: Proc. Amer. Math. Soc. 147 (2019), 3507-3513
MSC (2010): Primary 53C55
DOI: https://doi.org/10.1090/proc/14496
Published electronically: May 9, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this short note, we prove the existence of constant scalar curvature Kähler metrics on compact Kähler manifolds with semi-ample canonical bundles.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C55

Retrieve articles in all journals with MSC (2010): 53C55


Additional Information

Wangjian Jian
Affiliation: School of Mathematical Sciences, Peking University, Beijing, People’s Republic of China 100871
Email: 1401110008@pku.edu.cn

Yalong Shi
Affiliation: Department of Mathematics, Nanjing University, Nanjing, People’s Republic of China 210093
Email: shiyl@nju.edu.cn

Jian Song
Affiliation: Department of Mathematics, Rutgers University, Piscataway, New Jersey 08854
Email: jiansong@math.rutgers.edu

DOI: https://doi.org/10.1090/proc/14496
Received by editor(s): August 31, 2018
Received by editor(s) in revised form: November 15, 2018
Published electronically: May 9, 2019
Additional Notes: The first author was supported in part by China Scholarship Council.
The second author was supported in part by NSFC No.11331001 and the Hwa Ying Foundation at Nanjing University.
The third author was supported in part by National Science Foundation grant DMS-1711439.
The second author is the corresponding author.
Communicated by: Jiaping Wang
Article copyright: © Copyright 2019 American Mathematical Society